Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4226
Title: On $\Gamma$-convergence in Anisotropic Orlicz-Sobolev Spaces
Authors: Lukkassen, Dag
Svanstedt, Nils
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Dag Lukkassen and Nils Svanstedt, "On $\Gamma$-convergence in Anisotropic Orlicz-Sobolev Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 281-297.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: 
In this paper we consider $\Gamma$-convergence for a class of lower semicontinuous functionals defined on Orlicz-Sobolev spaces. Particularly we prove compactness results for these type of functionals. Moreover, we compare $\Gamma$-convergence and convergence of minima.
Type: Article
URI: http://hdl.handle.net/10077/4226
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:
File Description SizeFormat
LukkassenSvanstedtRendMat33.pdf214.2 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

809
checked on Feb 6, 2023

Download(s) 50

324
checked on Feb 6, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.